# SDR CALA2011092800632

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 12,077 hours, 3,972 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1266
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 30,665 hours, 10,921 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENG NR 1 HYD LOW PRESS LIGHT ON DURING FLIGHT.  TURNED PUMP OFF PER QRH. QTY &PRESS NORMAL.(A SYSTEM) REF L/P 8918926 FOR MAINT.
